# SDR CA110803004

- Difficulty date: July 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412EP
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED THAT AFTER TAKEOFF, THE NR 2 ENGINE ROLLED BACK TO IDLE.  PILOT SWITCHED TO MANUAL MODE AND LANDED AT AIRPORT SAFELY WITH NO DAMAGE TO HELICOPTER. POST FLIGHT INSPECTION REVEALED THE P3 LINE HAD FRACTURED.  LOCAL AUTHORITIES HAVE ASKED ENGINE MFG TO INVESTIGATE.
